# SDR SIMA202301054002

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 15,569 hours, 10,078 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON APPROACH EMERGENCY DECLARED.    CLEARED INHIBITS AND PERFORMED FLAPS OPS CHECK IAW AMM 27-50-00-710-801-A. OPS CHECK GOOD.
